# SDR 20000425SH041

- Difficulty date: March 30, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 82440006002
- Condition: Shorted
- Location: Rt Fuel Tank
- Part time: 32,171 hours
- Component: Cable Assembly, Dhav
- Component part number: 82445026001
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W SB 8-28-31, SPECIAL INSP OF FUEL TANK BONDING, MECH RECEIVED ELEC SHOCK WHEN HE TOUCHED FUEL PROBE WIRING HARNESS CONDUIT LOCATED BETWEEN STA YW189.0 AND YW207.0 IN RT FUEL TANK.  CONDUIT FOUND TO THE ''LIVE'' WITH 20 VAC.  INSP REVEALED EVIDENCE OF ARCING BETWEEN WIRING HARNESS AND CONDUIT AT STA  2070.  SHORT FOUND AT STA 261.0 WHERE WIRE HARNESS CHAFED ON CONDUIT.  20 VAC CAME FROM FUEL QTY IND SYS.  CONDUIT ASSY REPLACED WITH P/N M22759/90 WIRE WHICH IS COMPOSITE TYPE WIRE, MEETS MIL SPEC MIL-DTL-22759/90A OFFERING INCREASED CHAFE PROTECTION.  SAME PROBLEM FOUND IN ANOTHER DHC8103 ACFT, S/N 026, N812PH, IN THE LT FUEL TANK.
